# SDR AALA202306206758

- Difficulty date: June 17, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N335SN
- Make and model: Boeing 737823
- Aircraft serial: 44481
- Aircraft time: 7,187 hours, 2,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 1048462073NG08
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED ESCAPE PATH LIGHT AT 17C INOPERATIVE. REPLACE ESCAPE LIGHT PATH SHROUD ASSEMBLY AT SEAT 17C PER CMM 25-23-67.
